# SDR SWAA2024041160195

- Difficulty date: March 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 259.5 S9-10r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 259.5 BETWEEN STRINGERS 9R - 10R IN THE PASSENGER CABIN.    PERFORMED PERMANENT REPAIR ON FRAME  IAW EA 24-153-00687-WIP1 AND EA 24-153-00687.
